# SDR COEA2016100613921

- Difficulty date: October 6, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: S531731022000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR.  FLOORBOARD 214BF HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
